MathSciNet Relay Station
MathSciNet bibliographic data
MR779068 32H15 (58C30)
Vigué, Jean-Pierre Points fixes d'applications holomorphes dans un domaine borné convexe de ${\bf C}\sp n$. (French) [Fixed points of holomorphic mappings in a bounded convex domain in ${\bf C}\sp n$] Trans. Amer. Math. Soc. 289 (1985), no. 1, 345–353.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement